Erythema elevatum diutinum


Authors: J. Štork;  M. Čermáková;  M. Šlajsová
Authors‘ workplace: Kožní klinika 1. LF UK, VFN, Praha přednosta doc. MUDr. J. Štork, CSc.
Published in: Čes-slov Derm, , 2004, No. 5, p. 169-172
Category:

Overview

The authors describe a case of a 67-year-old man with typical lesions of erythema elevatumdiutinum involving also oral mucosa and showing Koebner's isomorphic phenomenon. Beforepresentation the patient suffered from exulcerated plaques with seropurulent secretion which leftmacular hypo- and hyper-pigmented areas on extensor sites of the limbs resembling pyodermagangrenosum scars. During the treatment with diaminodiphenylsulphone melena occurred, whichcould represent a side effect of sulfone (unpublished observation). Therapy with OH-chloroquineand prednison had only a partial effect on clinical symptomatology.

Key words:
erythema elevatum diutinum - mucosal lesion - Koebner's phenomenon - pyodermagangrenosum - diamindiphenylsulphone - melena

Full text is not available online.
If interested in a scan of this journal, contact NTO ČLS JEP.

Labels
Dermatology & STDs Paediatric dermatology & STDs
Login
Forgotten password

Don‘t have an account?  Create new account

Forgotten password

Enter the email address that you registered with. We will send you instructions on how to set a new password.

Login

Don‘t have an account?  Create new account